Lancaster EPrints

On the uniqueness of AF diagonals in regular limit algebras.

Haworth, P. A. and Power, Stephen C. (2002) On the uniqueness of AF diagonals in regular limit algebras. Journal of Functional Analysis, 195 (2). pp. 207-229. ISSN 0022-1236

Full text not available from this repository.

Abstract

Necessary and sufficient conditions are obtained for the uniqueness of standard regular AF maximal abelian self-adjoint algebras in regular limit algebras up to approximate inner unitary equivalence.

Item Type: Article
Journal or Publication Title: Journal of Functional Analysis
Uncontrolled Keywords: limit algebras ; masa ; approximate inner equivalence ; functoriality.
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19283
Deposited By: ep_ss_importer
Deposited On: 20 Nov 2008 10:52
Refereed?: Yes
Published?: Published
Last Modified: 09 Oct 2013 13:12
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19283

Actions (login required)

View Item